# SDR SWAA2024090920932

- Difficulty date: July 31, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK T-ANGLE LOCATED BS663 AND RBL25 AT WING CENTER SECTION 2024-473136.   PERFORMED REPAIR ON T-ANGLE LOCATED BS663 AND RBL25 AT WING CENTER SECTION IAW EA #24-153-02368-WIP2. SEE INDIVIDUAL SIGN OFF BELOW;[04] CORRECTED STEP 3 PERFORMED REPAIR ON T-ANGLE LOCATED BS663 AND RBL25 AT WING CENTER SECTION IAW EA #24-153-02368 SEE INDIVIDUAL SIGN OFF BELOW;[05] CERTIFIED REPAIR PER STEP 4
